# SDR CA131112007

- Difficulty date: November 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007741
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT JUST AFTER TAKEOFF, THE CABIN AIR SMELLED LIKE SMOKE FOR ABOUT 30 SECONDS CAUSING SOME EYE AND NOSE IRRITATION.  THE APU WAS SUPPLYING BLEED AIR AT THE TIME.  THE APU WAS SUBSEQUENTLY REMOVED FOR REPAIR AND REPLACED WITH A RENTAL UNIT.
